# SDR SWAA2013090919987

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 91,760 hours, 63,435 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2861
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE AT FL 300, FLIGHT ATTENDANTS REPORTED AN ELECTRICAL SMELL & LIGHT WISPY SMOKE IN REAR OF CABIN. TURNED OFF GASPER FAN & THE SMOKE SMELL IMMEDIATELY WENT AWAY.  R&R GASPER FAN IAW AMM.
